Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Prüfer transformation for nonselfadjoint systems


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 31 (1972), 147-151
MSC: Primary 34G05; Secondary 46N05
DOI: https://doi.org/10.1090/S0002-9939-1972-0293216-1
MathSciNet review: 0293216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Prüfer transformation has been generalized to selfadjoint matrix differential equations by J. Barrett and others. Those results are extended to nonselfadjoint abstract systems of the form considered by Kamke in the scalar case and Reid in the matrix case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05, 46N05

Retrieve articles in all journals with MSC: 34G05, 46N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293216-1
Keywords: Prüfer transformation, Banach algebra, nonselfadjoint systems, conjoined, $ {C^\ast}$-algebra, Hilbert space
Article copyright: © Copyright 1972 American Mathematical Society